RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Imomnazarov, B Kh

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:82
Abstract pages:855
Full texts:454
References:31

http://www.mathnet.ru/eng/person29233
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2004
1. A. S. Alekseev, Kh. Kh. Imomnazarov, I. V. Grachev, T. T. Rakhmonov, B. Kh. Imomnazarov, “Direct and inverse dynamic problems for a system of equations of continuous filtration theory”, Sib. Zh. Ind. Mat., 7:1 (2004),  3–8  mathnet  zmath
1985
2. B. Imomnazarov, “Approximate solution of integro-operator equations of Volterra type of the first kind”, Zh. Vychisl. Mat. Mat. Fiz., 25:2 (1985),  302–306  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:1 (1985), 199–202
1982
3. B. Kh. Imomnazarov, “Regularization of dissipative operator equations of the first kind”, Zh. Vychisl. Mat. Mat. Fiz., 22:4 (1982),  791–800  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:4 (1982), 22–32
1980
4. B. Imomnazarov, “On the regularization of operator equations of the first kind in a Hilbert space”, Dokl. Akad. Nauk SSSR, 255:1 (1980),  15–17  mathnet  mathscinet  zmath
1979
5. B. Imomnazarov, “Regularization of equations of the first kind with abstract Volterra operator”, Dokl. Akad. Nauk SSSR, 247:1 (1979),  25–29  mathnet  mathscinet  zmath
1978
6. B. Imomnazarov, “On Volterra operator equations”, Dokl. Akad. Nauk SSSR, 242:5 (1978),  997–1000  mathnet  mathscinet  zmath
7. B. Imomnazarov, “Iterative methods for solving conditionally well-posed problems”, Dokl. Akad. Nauk SSSR, 239:6 (1978),  1285–1288  mathnet  mathscinet  zmath
8. M. M. Lavrent'ev, B. Imomnazarov, “Strongly positive operators”, Dokl. Akad. Nauk SSSR, 238:1 (1978),  23–25  mathnet  mathscinet  zmath
9. B. Kh. Imomnazarov, “Relaxation method for the solution of a nonlinear ill-posed problem”, Zh. Vychisl. Mat. Mat. Fiz., 18:1 (1978),  3–9  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 18:1 (1978), 1–7
1967
10. V. Ya. Stetsenko, B. Imomnazarov, “Existence of eigenvectors of non-linear not completely continuous operators”, Sibirsk. Mat. Zh., 8:1 (1967),  146–155  mathnet  mathscinet  zmath; Siberian Math. J., 8:1 (1967), 109–116
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020